# SDR DALA1128779866

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 237 Lbl1-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 237, LBL 1 TO LBL 20 FLOORBEAM HAS CORROSION.  FLOORBEAM FOUND TO BE OUT OF LIMITS DUE TO EXFOLIATION IAW SRM 51-10-3.  REMOVED SUPPORT IAW SRM 51-30-2.   FABRICATED LOCATED,DRILLED DEBURRED IAW SRM 51-10-4.  TREATED & PRIMED IAW SRM 51-10-3.  INSTALLED IAW SRM 51-30-5.
